# SDR ASAA0852638

- Difficulty date: February 15, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 3,741 hours, 1,122 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO FREQUENT SERVICING OF NR 2 IDG.  ACCOMPLISH IDG STATIC LEAK CHECK.  REPEAT LEAK TEST TO ELIMINATE INTERNAL AIR OIL OR FUEL OIL COOLER LEAKS.  IF NO EXTERNAL LEAKS TO IDG FOUND REPLACE IDG.  PERFORMED IDG STATIC LEAK CHECK.  IDG SHOWS NO SIGN OF INTERNAL LEAKAGE.  REPLACED NR 2 IDG, REPLACED NR 2 IDG OIL SEAL.  OP AND LEAK CHECKS GOOD.  GROUND VERIFICATION COMPLETE ON NR 2 IDG.
